Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 3, Page 417 (Mi zvmmf10168)  

This article is cited in 3 scientific papers (total in 3 papers)

Subdomain finite element method with quartic $\mathrm{B}$-splines for the modified equal width wave equation

T. Geyiklia, S. B. G. Karakocb

a Department of Mathematics, Faculty of Science and Art, Inönü University, Malatya, 44280, Turkey
b Department of Mathematics, Faculty of Science and Art, Nevsehir University, Nevsehir, 50300, Turkey

Abstract: In this paper, a numerical solution of the modified equal width wave (MEW) equation, has been obtained by a numerical technique based on Subdomain finite element method with quartic $\mathrm{B}$-splines. Test problems including the motion of a single solitary wave and interaction of two solitary waves are studied to validate the suggested method. Accuracy and efficiency of the proposed method are discussed by computing the numerical conserved laws and error norms $L_2$ and $L_\infty$. A linear stability analysis based on a Fourier method shows that the numerical scheme is unconditionally stable.

Key words: quartic $\mathrm{B}$-splines, subdomain finite element method, modified equal width wave equation, solitary waves.

DOI: https://doi.org/10.7868/S0044466915030072

Full text: PDF file (111 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:3, 410–421

Bibliographic databases:

UDC: 519.63
MSC: Primary 65M60; Secondary 65M70
Received: 20.02.2013
Revised: 03.05.2014
Language:

Citation: T. Geyikli, S. B. G. Karakoc, “Subdomain finite element method with quartic $\mathrm{B}$-splines for the modified equal width wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 55:3 (2015), 417; Comput. Math. Math. Phys., 55:3 (2015), 410–421

Citation in format AMSBIB
\Bibitem{GeyKar15}
\by T.~Geyikli, S.~B.~G.~Karakoc
\paper Subdomain finite element method with quartic $\mathrm{B}$-splines for the modified equal width wave equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 3
\pages 417
\mathnet{http://mi.mathnet.ru/zvmmf10168}
\crossref{https://doi.org/10.7868/S0044466915030072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3334440}
\zmath{https://zbmath.org/?q=an:06458217}
\elib{https://elibrary.ru/item.asp?id=22995530}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 3
\pages 410--421
\crossref{https://doi.org/10.1134/S0965542515030070}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000352701800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928139670}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10168
  • http://mi.mathnet.ru/eng/zvmmf/v55/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bhowmik S.K., Karakoc Seydi Battal Gazi, “Numerical Solutions of the Generalized Equal Width Wave Equation Using the Petrov-Galerkin Method”, Appl. Anal., 1–21  crossref  isi
    2. S. Yuzbasi, “A numerical scheme for solutions of a class of nonlinear differential equations”, J. Taibah Univ. Sci., 11:6 (2017), 1165–1181  crossref  isi
    3. Karakoc Seydi Battal Gazi, “A Numerical Analysing of the Gew Equation Using Finite Element Method”, J. Sci. Arts, 2019, no. 2, 339–348  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:57
    References:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021